... tiredness go away ? Will it make me down?
You are still on a low dose so you may need to have the dosage increased by your doctor so to get full benefit. It takes upwards of a month for this med to reach max effectiveness. The side effects you mention usually subside in the first couple of weeks. Your tiredness may be your illness and not the medication. This medication shouldn't make you down. If this continues or gets worse, please contact the prescribing doctor.
I started taking Effexor about 2 years ago and eventually had it bumped up to a full 300 mg daily. I felt drowsiness (had to take naps pretty much daily) the WHOLE time. For me, it only got worse as the dose got higher. Even after a year at the same dose, the drowsiness did not go away. I have seen that not everyone has this side effect, but for me personally, it was a major problem and it did not resolve with time. Hope that helps.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Effexor - these first few days I'm brain dead, tired, can barely form sentences. how long to endure?
Updated 9 Jul 2017 • 10 answers
Updated 19 Jul 2013 • 1 answer
Updated 16 Nov 2016 • 2 answers
Updated 28 Oct 2016 • 2 answers
Updated 14 Jan 2018 • 1 answer